File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Improved delay-dependent stability criteria for time-delay systems

TitleImproved delay-dependent stability criteria for time-delay systems
Authors
KeywordsDelay-dependent condition
Linear matrix inequality (LMI)
Time-delay systems
Uncertain systems
Issue Date2005
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2005, v. 50 n. 3, p. 384-387 How to Cite?
AbstractThis note provides an improved asymptotic stability condition for time-delay systems in terms of a strict linear matrix inequality. Unlike previous methods, the mathematical development avoids bounding certain cross terms which often leads to conservatism. When time-varying norm-bounded uncertainties appear in a delay system, an improved robust delay-dependent stability condition is also given. Examples are provided to demonstrate the reduced conservatism of the proposed conditions. © 2005 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/43011
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-03-23T04:36:52Z-
dc.date.available2007-03-23T04:36:52Z-
dc.date.issued2005en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2005, v. 50 n. 3, p. 384-387en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43011-
dc.description.abstractThis note provides an improved asymptotic stability condition for time-delay systems in terms of a strict linear matrix inequality. Unlike previous methods, the mathematical development avoids bounding certain cross terms which often leads to conservatism. When time-varying norm-bounded uncertainties appear in a delay system, an improved robust delay-dependent stability condition is also given. Examples are provided to demonstrate the reduced conservatism of the proposed conditions. © 2005 IEEE.en_HK
dc.format.extent152944 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rights©2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectDelay-dependent conditionen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectTime-delay systemsen_HK
dc.subjectUncertain systemsen_HK
dc.titleImproved delay-dependent stability criteria for time-delay systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=50&issue=3&spage=384&epage=387&date=2005&atitle=Improved+delay-dependent+stability+criteria+for+time-delay+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TAC.2005.843873en_HK
dc.identifier.scopuseid_2-s2.0-16244383258en_HK
dc.identifier.hkuros102452-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-16244383258&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume50en_HK
dc.identifier.issue3en_HK
dc.identifier.spage384en_HK
dc.identifier.epage387en_HK
dc.identifier.isiWOS:000227747700010-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats